Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What can cause brownish bleeding during pregnancy from ivf frozen embryo transfer?

User rating for this question
Excellent
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
I'm 4 weeks pregnant from ivf frozen embryo transfer after 10 years of freezing I'm currently taking 3x day climaval and utrogestan two capsules twice a day... For the past week I've been feeling sick constantly all day and night.. Last night I woke around 5am and was sick which was flem/bile. Then when I noticed I'd bled , quite a bit, which has slowed down now and has changed to a brownish colour. I've had no pain or cramps.. The hospital that I'm going to is closed until 2nd XXXXXXX when I'm due to have a scan.. I've have felt the best I have been in the past few weeks. No sickness feeling since... Have I miscarried? I'm terrified that I have, I don't smoke and haven't drank alcohol since putting the two embryos in , I'm 39years 40 in XXXXXXX . Thank you for your help .
Posted Fri, 10 Jan 2014 in Pregnancy
 
 
Answered by Dr. Arif N Khan 33 minutes later
Brief Answer: Could be threatened abotion. Detailed Answer: Hi XXXX, Thank you for choosing XXXXXXX I can understand your concerns. Feeling sick could be due to high dose of progesterone you are on. And regarding your bleeding, it could be a sign of THREATENED ABORTION, needs a scan for confirmation. Kindly be OPTIMISTIC and do not think in terms of miscarriage. There is nothing to hurry, you can wait till XXXXXXX 2 for a review scan. Kindly visit your doctor if you have any pain abdomen or repeat bleeding per-vaginum. My advise for you is to take adequate rest, avoid straining in any manner, avoid sexual intercourse and kindly continue other medications as advised by your doctor. Kindly clarify regarding "sick which was flem/bile", did you mean you were having cough with expectoration or vomiting with bile? So that I can guide you further. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Follow-up: What can cause brownish bleeding during pregnancy from ivf frozen embryo transfer? 2 minutes later
Vomiting which was bile I'm taking the utrogestan viginally can this cause bleeding?
 
 
Answered by Dr. Arif N Khan 17 minutes later
Brief Answer: Vomiting could be due to progesterone Detailed Answer: Hi, Thank you for the follow up question. Your vomiting episode could be due to progesterone supplementation you are taking. Most common side effect of progesterone is nausea or vomiting. For the similar episode you can take antiemetics, I usually give DOXYLAMINE and Pyridoxine combination tablets for my patients which is safe in pregnancy. Also avoid fatty diet, try taking small frequent meals. Eat lot of green vegetables, salads, fish and foods which are rich in antioxidants. I'm taking the utrogestan viginally can this cause bleeding? No , progesterone is a pregnancy hormone. It wont cause any bleeding episode. In fact it is one of the treatment for threatened abortion. Kindly be relaxed. Do not take any STRESS, as stress can also harm your pregnancy. All the best. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Follow-up: What can cause brownish bleeding during pregnancy from ivf frozen embryo transfer? 6 minutes later
Thank you
 
 
Answered by Dr. Arif N Khan 18 minutes later
Brief Answer: All the best. God bless you. Detailed Answer: Hello, If you do not have any further clarification you can close the discussion. Kindly rate & review my answer. Wish you good health. Please make sure that your ACCEPT my answer so that I receive credit. Good luck!! Regards, Dr Arif You can consult me again directly through my profile WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor